Siberian Mathematical Journal

, Volume 25, Issue 2, pp 195–200 | Cite as

Picard-type theorems for holomorphic mappings

  • V. A. Babets
Article

Keywords

Holomorphic Mapping 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. Deligne, “Théorie de Hodge. II,” Inst. Hautes Études Sci. Publ. Math., No. 40, 5–57 (1972).Google Scholar
  2. 2.
    S. Iitaka, “Logarithmic forms of algebraic varieties,” J. Fac. Sci. Univ. Tokyo,23, No. 3, 525–544 (1976).Google Scholar
  3. 3.
    M. L. Green, “The hyperbolicity of the complement of 2n+1 hyperplanes in general position in Pn and related results,” Proc. Am. Math. Soc.,66, No. 1, 109–113 (1977)Google Scholar
  4. 4.
    A. Weil, Introduction to the Theory of Kählerian Manifolds [Russian translation], IL, Moscow (1961).Google Scholar
  5. 5.
    I. R. Shafarevich, Fundamentals of Algebraic Geometry [in Russian], Nauka, Moscow (1972).Google Scholar
  6. 6.
    V. A. Babets, “A theorem on hyperbolicity,” Funkts. Anal. Prilozhen.,14, No. 4, 61 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. A. Babets

There are no affiliations available

Personalised recommendations